# SDR ASAA2022111040737

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 37,829 hours, 11,060 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP CAUTION, DID QRH, WENT AWAY, COMES ON RECALL ONLY NOW. GROUNDED - YES. RESET CONT CABIN TRIM VALVE FAULT. OBSERVED TAV DURING PZTC BITE. NO ABNORMALITIES NOTED. OP CK NORMAL SEVERAL TIMES. REF B737-800 FIM 21-62 TASK 832.
